Academic Journals Database
Disseminating quality controlled scientific knowledge

Construction of radially bounded antiproximinal sets in $L_1$

ADD TO MY LIST
 
Author(s): Balan V.A.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 4;
Date: 2010;
Original page

ABSTRACT
It is shown that in $L_1$ space the polar of the weakly$^*$ convergent sequence contains radially bounded completely convex set.
Why do you need a reservation system?      Affiliate Program